04 January 2017

A French immigrant family living in the capital is destroyed when the 36-year-old mother is suspected of having killed her four girls, aged 2–12, setting them on fire and hanging herself


There is no way that this Mother 
was in her right frame of mind.

 – Was she on depression medications?  This is the question that needs to be answered and not covered up?

"The mother was treated by psychiatric services in Jerusalem recently. She turned to one center a few weeks ago due to depression. She was not determined as posing a risk to herself or others around her, or as having early signs of suicidal tendencies.” The incident will now be evaluated, with the diagnosis and treatment examined in depth.
Source: Haaretz

She had an 11 month old baby: “I don’t understand how this happened. There were no warning signs. There were problems after the birth and I knew she was in poor spirits like in the past. I figured it would pass and we would get over it. But nothing would lead me to believe that she would do a thing like this,” Schusheim quoted the father as saying. The family immigrated from France to Israel over a decade ago.  

Postpartum Depression after birth should have been considered; it can linger and revisit mothers even later on after the birth of a child. This coupled with Aliya Absorption difficulties could be a dangerous emotional/mental cocktail. 
IT SEEMS THERE WERE PROBLEMS, BUT TAKEN SERIOUSLY 

Diaspora committee blasts government for not supporting suicidal olim – Panel calls on Israel to provide funding to increase the number of languages in which mental health services are provided.Emergency services for those with emotional distress do not adequately aid new immigrants, the Knesset Immigration […] Around 10 percent of the 180,000 inquiries to “emotional first aid” telephone hotline Eran are from new immigrants. Moreover, according to the committee, over the past decade a third of the suicides in Israel were of immigrants: About a quarter from the former Soviet Union who made aliya in 1990 and 3%-8% of the Ethiopian immigrants who have immigrated since 1980. JPost.com and Print Ed.

Olim groups call for better support of new immigrants in light of Jerusalem tragedy – In the period between 2000 and 2013, some 1,658 olim committed suicide. New immigrant groups issued pleas this week to provide better mental health services to olim in light of the recent tragedy. […] “The subject of accessibility linguistic and cultural health services are the responsibility of the Health Ministry”  JPost online and Print Ed


Recent Ethiopian immigrants more likely to kill themselves than veteran Israelis, says Health Ministry report. The good news is that the suicide rate in Israel has significantly declined; the bad news is that the decline in aliya from the former Soviet Union – some of whose new immigrants have tended to end their lives due to pressures and problems – is partly responsible for this. JPost online




NOW FOR THE REALLY BAD NEWS
[We do not know for sure if this applies; however, since this is “on topic” it is included here]
Every mass shooting over last 20 years has one thing in common... and it's not guns

The following is a republishing of an important article written by Dan Roberts from AmmoLand.com. It reveals the real truth about mass shootings that bureaucrats and lawmakers are choosing to sweep under the rug: psychiatric drugs. If you want to know the real reason why mass shootings are taking place, this is the "inconvenient truth" the media won't cover.

Nearly every mass shooting incident in the last twenty years, and multiple other instances of suicide and isolated shootings all share one thing in common, and it's not the weapons used.

The overwhelming evidence points to the signal largest common factor in all of these incidents is the fact that all of the perpetrators were either actively taking powerful psychotropic drugs or had been at some point in the immediate past before they committed their crimes.

Multiple credible scientific studies going back more than a decade, as well as internal documents from certain pharmaceutical companies that suppressed the information show that SSRI drugs ( Selective Serotonin Re-Uptake Inhibitors ) have well known, but unreported side effects, including but not limited to suicide and other violent behavior. One need only Google relevant key words or phrases to see for themselves. www.ssristories.com is one popular site that has documented over 4500 " Mainstream Media " reported cases from around the World of aberrant or violent behavior by those taking these powerful drugs.

You can read the gruesome article with its list people of all ages in unusual life-ending incidents here.

––––––––––––––––––––––––––––
Other important articles:

Psychotropic Drugs
School Shooters
Antidepressants a prescription for mass murder
Research into Correlation between Mass Shootings and SSRI Drugs

2 comments:

Sara F said...

When I read that this poor woman had been under psychiatric care, my first thought was that perhaps an anti-depressant was a factor in this tragedy. You're the first person that I've seen write about that possible connection, even though it's known that increased suicidal thoughts can be a side effect.

It's a real conundrum. While anti-depressants have helped many, they can have devastating side effects for others and they are way overprescribed for any ill that a conventional MD can't identify.

Dr. Kelly Brogan is a psychiatrist (!) who writes about this and she discusses alternatives to anti-depressants, if anyone is interested to explore this further.

Additionally, for any mother's suffering from post-partum depression (which doesn't always rear its head immediately after birth-it could even be months or even a year after), I believe there's a wonderful organization that offers assistance here in Israel, but I can't remember its name. Maybe someone who knows can chime in here.

Neshama said...

Sara, thank you for commenting. That also was my immediate reaction, because of all that I read about the teen massive shootings in America. They even wrote about the ill effects of psychotropic medicines. Bli neder I will try to research this Dr. Brogan and write another post about this. It must be publicized because immediate reactions about absorption of olim is part of the problem, but the biggest danger is the anti-depressants. The DOCTOR should know whether to give ‘uppers’ or ‘downers’. There is a difference and this reacts in the patient in positive or negative ways. This woman was an Olah of more than 10 years! I do not think this was the cause. Even her husband noticed her difficulties after giving birth. This time it was too late.